Alert archive / Indiana / Special Weather Statements in 2022

Special Weather Statement, NWS Louisville, KY

May 19, 2022Perry County, Indiana

NWS Louisville, KY issued this special weather statement at May 19, 2022, 3:04 PM CDT for Perry County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2022, 3:04 PM CDT (20:04 UTC)
Expired
May 19, 2022, 3:30 PM CDT
In force
26 min
Issued by
NWS Louisville, KY
Hail
0.75 in
Wind
40

County Perry County, IN

The radar

The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1870 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

244 
WWUS83 KLMK 192004
SPSLMK

Special Weather Statement
National Weather Service Louisville KY
304 PM CDT Thu May 19 2022
 
INZ089-KYZ023-192030-
Perry IN-Hancock KY-
304 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of southwestern Perry
and northeastern Hancock Counties through 330 PM CDT...

At 304 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tell City, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This strong thunderstorm will be near...
  Hawesville around 310 PM CDT.
  Tell City around 315 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Indiana...and central Kentucky.

&&

LAT...LON 3799 8686 3800 8681 3802 8680 3800 8678
      3800 8677 3803 8678 3803 8677 3804 8679
      3810 8662 3792 8653 3792 8659 3791 8660
      3788 8684 3795 8690
TIME...MOT...LOC 2004Z 250DEG 20KT 3793 8681 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

$$

DM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at May 19, 2:40 PM CDT, 24 minutes earlier.

Area forecast discussion, May 19, 2:40 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
340 PM EDT Thu May 19 2022

.Short Term...(This evening through Friday)
Issued at 330 PM EDT Thu May 19 2022

...Severe Storms Expected this Afternoon and Evening...

Synopsis...Strong storms capable of producing severe hail and
damaging winds are already ongoing along the lifting surface
boundary previously located in the Tennessee Valley. Moreover, an
MCV moving later on through south-central Indiana might trigger
another round of severe storms as well as isolated flash flooding
instances. SPC has highlighted an Enhanced risk of severe weather
for northwestern Kentucky and southern Indiana due to the increasing
threat of damaging winds and hail. Also, a Severe Thunderstorm Watch
(#244) is in effect until 8 pm EDT for southern Indiana and most of
the central Kentucky counties west of I-75 to account for the
potential of re-strengthening convection during the late afternoon
and early evening.

This Afternoon and Tonight...A theta-e advection regime has
effectively initialized convection along a line extending NW-SE from
southern Indiana to south-central Kentucky. Initially, the main
severe threat with this line would be damaging winds and large hail,
although a brief tornado cannot be ruled given streamwise vorticity
ingestion due to boundary collision processes. SPC mesoanalysis
reveals effective bulk shear around 30 kts and slightly oblique to
the forcing boundary, which initially favors organized multicellular
storms or supercells. That has been the radar trends during the past
couple of hours. Nonetheless, anvil-level flow and the closed
distance between developing storms indicate that cold pool
interaction will be favored once storms are in the mature phase.
Therefore, storm mergers will be expected during the foreseeable
future. Seems to me that the mean wind is modestly low for upscale
growth at this time.
Persistent moisture advection and clearing behind the current
convective line hint at a quick instability recovery for convective
initiation during the late afternoon and early evening. Enhanced low-
level flow attendant to the MCV circulation and mass response might
be the forcing mechanism for further storm coverage. It is noted
that effective SRH and 0-1 km shear will eventually augment and
overlap with the potential second storm episode. Further
confirmation of a tornado risk is provided by the composites SCP and
STP indexes, both of which increase after 21 Z. Therefore, there is
a conditional risk of tornadoes provided that storms kick off during
the aforementioned time frame. On the other hand, flash flooding
should be closely monitored due to the heavy rain rates already
evidenced on radar and the expected environmental ingredients. The
most vulnerable zones will be the low-lying areas or urban settings
with poor drainage as well as the ones that received rainfall
yesterday and, therefore, the 1-hr (3-hr) FFG is already low.

Friday...Dry air and low-level subsidence will keep precipitation
chances out of the forecast at the start of the weekend. The
combination of solar heating and warm air advection related to deep
southwesterly flow will allow temperatures to soar, probably
breaking some records (see Climate section below). Finally, a
healthy LLJ in combination with steepening near-surface lapse rates
will ensure gusty winds around 30 kts during the afternoon hours.

&&

.Long Term...(Friday night through Thursday)
Issued at 320 PM EDT Thu May 19 2022

====================================
Synoptic Overview
====================================

Upper level flow across NOAM is expected to amplify as western US
trough axis digs through the Rockies.  Downstream ridging across the
eastern US will place the Ohio Valley in broad southwest flow aloft.
Upper trough axis is forecast to push eastward dragging a surface
cold front through the region during the weekend.  Strong to possibly
severe storms will be possible with the cold frontal passage.  A
shot of cooler air will then infiltrate the region late in the
weekend and into early next week.  The upper level pattern then will
amplify once again around mid-week next week with another round of
unsettled weather on tap.

====================================
Meteorological Discussion
Weather Impacts
====================================

Dry weather is expected at the very beginning of the period (Friday
Night) with lows remaining quite mild in the upper 60s to the lower
70s.

On Saturday we'll start off dry once again under southwest flow.  A
surface cold front will be to our northwest and prior to the front
arriving in the area, temperatures will likely warm into the upper
80s and lower 90s.  The surface cold front looks to drop into the
region later Saturday night and into Sunday morning.  Widespread
showers and thunderstorms will accompany the front as it pushes
through.  There is some potential for strong to severe storms, but
in this particular case, much of the stronger/deep layer shear will
reside on the cool side of the frontal boundary and a bit to our
north and west.  Instability may be a bit questionable as well
because if the front passes through overnight, this would be at the
diurnal instability minimum.  Model soundings strongly argue for
mainly elevated convection with this activity.  So for now, will
plan on carrying highest PoPs for Saturday night and into the day on
Sunday.  Sunday looks to be quite wet with widespread showers and
embedded thunderstorms.  Some strong storms may be possible if
pockets of substantial instability develop.  Lows Saturday night
will drop into the low-mid 60s with highs on Sunday averaging in the
lower-mid 70s west of I-65 and highs in the upper 70s to near 80
east of I-65.

Cold front should pull on off to the east late in the day on Sunday
with drier and much cooler conditions coming into the region.  Lows
Sunday night will dip into the lower-mid 50s.  Highs on Monday
should top out in the lower 70s.

The overall upper level pattern will amplify once again starting
around Tuesday as the next upper level wave ejects eastward from the
Plains and into the Midwest and Ohio Valleys. This feature will
bring yet another round of showers and storms to the region for
Tuesday and Wednesday.

====================================
Forecast Confidence
====================================

Overall forecast confidence for the first half of the extended
period is generally medium to high with regards to precipitation
chances and temperatures.  The forecast confidence of severe weather
potential over the weekend remains low at this time.

Forecast confidence for early-mid next week is generally medium with
a low confidence on severe weather risks toward the end of the
forecast period.

&&

.Aviation...(18Z TAF Issuance)
Issued at 140 PM EDT Thu May 19 2022

Weather conditions will deteriorate throughout the afternoon and
early evening as scattered convection develops from west to east.
There is still uncertainty in the model guidance for convection
timing and location which can be explained by the weak nature of the
forcing. Included TEMPO groups in HNB, LEX, and SDF where there is
better agreement on storm probabilities late in the afternoon and
early evening. Non-convective winds will gust this afternoon ahead
of an increasing LLJ; the same that will grant a mention of wind
shear at all terminals overnight. For tomorrow, drier airmass and
clear skies will favor VFR conditions; however, southwesterly flow
will gusts between 25-30 kts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...ALL
Long Term...MJ
Aviation...ALL
Hazardous weather outlook, May 19, 3:00 PM CDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
400 PM EDT Thu May 19 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-202000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
400 PM EDT Thu May 19 2022 /300 PM CDT Thu May 19 2022/

...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

.DAY ONE...This Afternoon and Tonight.

Another round of strong to severe thunderstorms is expected across
the area this afternoon and evening. The main threats will be large
hail, damaging winds, and possibly an isolated tornado. Heavy
rainfall may result in some localized flooding in places.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GENERAL STORM MOTION OF THE DAY:

Storms this afternoon and evening will move from the west-southwest
to the east-northeast at 30 mph.

Any users of this storm motion must be aware that thunderstorm
activity can be erratic and constantly evolving. Please use this with
caution and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

MJ

In the hours before

Special weather statement, May 19, 2:32 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
232 PM CDT Thu May 19 2022

KYZ077-078-192000-
Russell KY-Adair KY-
232 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of central Russell and
southeastern Adair Counties through 300 PM CDT...

At 231 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Jamestown, moving northeast at 25 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Jamestown around 250 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Kentucky.

&&

LAT...LON 3697 8529 3716 8509 3700 8492 3692 8523
      3693 8525
TIME...MOT...LOC 1931Z 236DEG 23KT 3697 8521

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

KDW
Local storm report, May 19, 2:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             2 W PARK CITY           37.10N 86.09W
05/19/2022  E1.00 INCH       EDMONSON           KY   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

RAS
Special weather statement, May 19, 2:39 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
339 PM EDT Thu May 19 2022

KYZ046-047-054-055-192015-
Boyle KY-Mercer KY-Marion KY-Washington KY-
339 PM EDT Thu May 19 2022

...A strong thunderstorm will impact portions of southwestern Mercer,
east central Marion, southeastern Washington and northwestern Boyle
Counties through 415 PM EDT...

At 339 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Springfield, moving northeast at 20 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northwestern Boyle,
southwestern Mercer, east central Marion and southeastern Washington
Counties, including the following locations... Brumfield, Mackville,
Gravel Switch, Texas, Pottsville, Dixville, Stewart, Jenkinsville,
Nevada and Aliceton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.

&&

LAT...LON 3769 8485 3756 8503 3762 8517 3781 8510
TIME...MOT...LOC 1939Z 214DEG 15KT 3763 8510

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

KDW
Special weather statement, May 19, 2:42 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
342 PM EDT Thu May 19 2022

KYZ055-066-067-192015-
Boyle KY-Lincoln KY-Casey KY-
342 PM EDT Thu May 19 2022

...A strong thunderstorm will impact portions of Lincoln, central
Boyle and north central Casey Counties through 415 PM EDT...

At 342 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Stanford, moving northeast at 15 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  Stanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.

&&

LAT...LON 3749 8446 3736 8472 3745 8489 3770 8484
      3750 8448 3749 8447 3750 8447
TIME...MOT...LOC 1942Z 214DEG 15KT 3746 8479

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

KDW
Local storm report, May 19, 3:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             WEST FORK               38.23N 86.53W
05/19/2022  E1.25 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

RAS
Special weather statement, May 19, 3:04 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
304 PM CDT Thu May 19 2022

INZ089-KYZ023-192030-
Perry IN-Hancock KY-
304 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of southwestern Perry
and northeastern Hancock Counties through 330 PM CDT...

At 304 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tell City, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hawesville around 310 PM CDT.
  Tell City around 315 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Indiana...and central Kentucky.

&&

LAT...LON 3799 8686 3800 8681 3802 8680 3800 8678
      3800 8677 3803 8678 3803 8677 3804 8679
      3810 8662 3792 8653 3792 8659 3791 8660
      3788 8684 3795 8690
TIME...MOT...LOC 2004Z 250DEG 20KT 3793 8681

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:09 PM CDTSpecial Weather StatementLMKRussell36 min
May 18, 7:10 PM CDTSpecial Weather StatementLMKMadison35 min
May 18, 7:14 PM CDTSevere Thunderstorm WarningLMKCasey, Russell16 min
May 18, 7:33 PM CDTSpecial Weather StatementLMKCasey27 min
May 18, 9:01 PM CDTSpecial Weather StatementLMKRussell14 min
May 18, 9:44 PM CDTSpecial Weather StatementLMKEdmonson31 min
May 18, 9:59 PM CDTSpecial Weather StatementLMKGreen31 min
May 18, 10:16 PM CDTSpecial Weather StatementLMKCasey29 min
May 18, 11:04 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Green, Russell, Taylor3 hr
May 19, 1:21 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKHancock54 min
May 19, 1:32 PM CDTSpecial Weather StatementLMKBarren, Edmonson28 min
May 19, 1:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock46 min
May 19, 1:53 PM CDTSpecial Weather StatementLMKEdmonson, Grayson, Hart37 min
May 19, 1:57 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart33 min
May 19, 2:20 PM CDTSpecial Weather StatementLMKNelson25 min
May 19, 2:23 PM CDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe37 min
May 19, 2:32 PM CDTSpecial Weather StatementLMKRussell28 min
May 19, 2:39 PM CDTSpecial Weather StatementLMKBoyle36 min
May 19, 2:41 PM CDTSevere Thunderstorm WarningLMKMeade41 min
May 19, 2:42 PM CDTSpecial Weather StatementLMKLincoln33 min
May 19, 2:48 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln27 min
May 19, 2:58 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington32 min
May 19, 3:08 PM CDTSpecial Weather StatementLMKGarrard37 min
May 19, 3:10 PM CDTSevere Thunderstorm WarningLMKMeade36 min
May 19, 3:15 PM CDTSevere Thunderstorm WarningLMKBreckinridge45 min
May 19, 3:22 PM CDTSevere Thunderstorm WarningLMKFayette, Garrard, Jessamine, Madison38 min
May 19, 3:27 PM CDTSpecial Weather StatementLMKLincoln33 min
May 19, 3:29 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln, Madison31 min
May 19, 3:32 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford28 min
May 19, 3:36 PM CDTTornado WarningLMKBreckinridge, Meade39 min
May 19, 3:38 PM CDTSpecial Weather StatementLMKLincoln37 min
May 19, 3:56 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Woodford23 min
May 19, 4:04 PM CDTSpecial Weather StatementLMKOhio26 min
May 19, 4:07 PM CDTSevere Thunderstorm WarningLMKMeade41 min
May 19, 4:23 PM CDTSpecial Weather StatementLMKMeade37 min
May 19, 4:38 PM CDTSevere Thunderstorm WarningLMKBreckinridge52 min
May 19, 4:44 PM CDTSpecial Weather StatementLMKBullitt46 min
May 19, 4:51 PM CDTSpecial Weather StatementLMKBreckinridge24 min
May 19, 5:02 PM CDTSevere Thunderstorm WarningLMKBreckinridge28 min
May 19, 5:26 PM CDTSpecial Weather StatementLMKMeade34 min
May 19, 5:28 PM CDTSpecial Weather StatementLMKHardin32 min
May 19, 5:43 PM CDTSevere Thunderstorm WarningLMKHardin47 min
May 19, 6:11 PM CDTSpecial Weather StatementLMKSpencer34 min
May 19, 6:19 PM CDTSevere Thunderstorm WarningLMKHardin, Nelson56 min
May 19, 6:56 PM CDTSevere Thunderstorm WarningLMKNelson, Washington49 min
May 19, 1:01 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKDubois59 min
May 19, 1:53 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKCrawford, Dubois, Perry67 min
May 19, 2:00 PM CDTSpecial Weather StatementLMKCrawford30 min
May 19, 3:05 PM CDTSpecial Weather StatementLMKOrange25 min
May 19, 3:58 PM CDTSpecial Weather StatementLMKPerry32 min
May 19, 6:15 PM CDTSevere Thunderstorm WarningLMKOrange, Washington30 min
May 19, 6:42 PM CDTSpecial Weather StatementLMKCrawford33 min
May 19, 6:44 PM CDTSevere Thunderstorm WarningLMKOrange, Washington46 min
May 19, 6:48 PM CDTSpecial Weather StatementLMKOrange27 min
May 19, 6:54 PM CDTSpecial Weather StatementLMKJefferson36 min

Nearby

Special Weather Statements in Indiana, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.